×

Found 842 Documents (Results 1–100)

Asymptotic behavior of solutions of a complete second-order integro-differential equation. (English. Russian original) Zbl 07872267

J. Math. Sci., New York 282, No. 3, 362-377 (2024); translation from Sovrem. Mat., Fundam. Napravl. 68, No, 3, 451-466 (2022).
PDFBibTeX XMLCite
Full Text: DOI

On the problem of solvability of nonlinear boundary value problems for shallow isotropic shells of Timoshenko type in isometric coordinates. (English. Russian original) Zbl 07868687

Russ. Math. 68, No. 1, 43-60 (2024); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2024, No. 1, 50-68 (2024).
PDFBibTeX XMLCite
Full Text: DOI

Analyticity and pseudo-analyticity in the small parameter method. (English. Russian original) Zbl 1536.34054

Comput. Math. Math. Phys. 63, No. 11, 1996-2004 (2023); translation from Zh. Vychisl. Mat. Mat. 63, No. 11, 1806-1814 (2023).
MSC:  34E05 34E15 34E10
PDFBibTeX XMLCite
Full Text: DOI

Thermal properties of the 2D Klein-Gordon oscillator in a cosmic string space-time. (English. Russian original) Zbl 1530.81061

Theor. Math. Phys. 216, No. 1, 1055-1067 (2023); translation from Teor. Mat. Fiz. 216, No. 1, 169-183 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Holomorphic regularization of boundary-value problems for Tikhonov systems. (English. Russian original) Zbl 07653477

J. Math. Sci., New York 268, No. 1, 63-69 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 173, 65-71 (2019).
MSC:  34E15 34B15 34E05
PDFBibTeX XMLCite
Full Text: DOI

Partial compactification of monopoles and metric asymptotics. (English) Zbl 1529.81118

Memoirs of the American Mathematical Society 1383. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5541-5/pbk; 978-1-4704-7283-2/ebook). vii, 110 p. (2022).
PDFBibTeX XMLCite
Full Text: DOI arXiv Link

Perturbation theory for a non-equilibrium stationary state of a one-dimensional stochastic wave equation. (English) Zbl 1500.81028

Frank, Rupert L. (ed.) et al., The physics and mathematics of Elliott Lieb. The 90th anniversary. Volume I. Berlin: European Mathematical Society (EMS). 451-471 (2022).
PDFBibTeX XMLCite
Full Text: arXiv Link

Formal \(P\)-Gevrey series solutions of first-order holomorphic PDEs. (English) Zbl 07533058

Filipuk, Galina (ed.) et al., Formal and analytic solutions of differential equations. Selected contributions based on the presentations at the conference, virtual, June 29 – July 3, 2020. Singapore: World Scientific. 325-362 (2022).
MSC:  35C10 35F20
PDFBibTeX XMLCite
Full Text: DOI arXiv

Pseudogroup of a two-dimensional holomorphic foliation singularity. (Pseudo-groupe d’une singularité de feuilletage holomorphe en dimension deux.) (French) Zbl 1518.32008

The maximal subgroups of the symmetric group and Pseudo-groupe d’une singularité de feuilletage holomorphe en dimension deux. Rio de Janeiro: Sociedade Brasileira de Matemática. Ensaios Mat. 36, 53-274 (2021).
PDFBibTeX XMLCite
Full Text: DOI Link

On the problem of solvability of nonlinear boundary value problems for arbitrary isotropic shallow shells of the Timoshenko type with free edges. (English. Russian original) Zbl 1468.74035

Russ. Math. 65, No. 4, 81-97 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2021, No. 4, 90-107 (2021).
MSC:  74K25 74G22 35Q74
PDFBibTeX XMLCite
Full Text: DOI

Holomorphic solutions to linear \(q\)-difference equations in a Banach space. (English. Russian original) Zbl 1457.39010

J. Math. Sci., New York 251, No. 5, 602-614 (2020); translation from Probl. Mat. Anal. 106, 43-53 (2020).
MSC:  39A45 39A13
PDFBibTeX XMLCite
Full Text: DOI

Nonlocal singularities on families of periodic solutions to ordinary differential equations. (English. Russian original) Zbl 1459.34106

Comput. Math. Math. Phys. 60, No. 1, 53-64 (2020); translation from Zh. Vychisl. Mat. Mat. Fiz. 60, No. 1, 57-69 (2020).
MSC:  34C25 68W30 32S65
PDFBibTeX XMLCite
Full Text: DOI

Positive degenerate holomorphic groups of the operators and their applications. (English) Zbl 1501.47065

Banasiak, Jacek (ed.) et al., Semigroups of operators – theory and applications. Selected papers based on the presentations at the conference, SOTA 2018, Kazimierz Dolny, Poland, September 30 – October 5, 2018. In honour of Jan Kisyński’s 85th birthday. Cham: Springer. Springer Proc. Math. Stat. 325, 95-109 (2020).
MSC:  47D03
PDFBibTeX XMLCite
Full Text: DOI

Arnold’s weak resonance equation as the model of Greek ornamental design. (English) Zbl 1442.37067

Berezovskaya, Faina (ed.) et al., Advanced mathematical methods in biosciences and applications. Cham: Springer. STEAM-H, Sci. Technol. Eng. Agric. Math. Health, 1-25 (2019).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software